# SDR TSAA9851081

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC CHECK, FOUND CORRODED CHORD ON AFT CARGO PIT DOOR SILL, TOP OF FRAME.  REPAIRED DAMAGE BY REPLACING CHORD PER SRM 51-10-1.  (M)
